# SDR RAIA990412

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Controller
- Part number: 7012977627
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7330 - STL - CAPTAINS EADI AND EHSI FLASHING ON AND OFF.  MAINTENANCE REPLACED EFIS CONTROLLER.  (M)
